# SDR C2XA96CL015

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16724
- Make and model: Emb EMB-120RT
- Aircraft serial: 120171
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Rollers
- Part number: KRP138112VT
- Condition: Binding
- Location: Te Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CVG - FLIGHT NR 3260 - CREW REPORTED THAT AFTER TAKEOFF AND FLAP RETRACTION THEY RECEIVED A FLAP DISAGREEMENT.  MAINTENANCE INSPECTED AIRCRAFT AND CLEANED THE FLAP TRACKS AND ROLLERS.  THE SUBSEQUENT FLIGHT, ALSO FLIGHT NR 3260 REPORTED A FLAP DISAGREEMENT AFTER TAKEOFF AND FLAP RETRACTION.  MAINTENANCE INSPECTED AIRCRAFT AND REMOVED AND REPLACED THE LEFT AND RIGHT OUTBOARD FLAP ROLLERS IAW EMB-120 MM 27-50-12.  OPERATIONAL CHECKS WERE GOOD IAW EMB-120 MM 27-50-00.  AIRCRAFT RELEASED FOR SERVICE.  (M)
